# SDR MWEA040148

- Difficulty date: August 23, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- Aircraft time: 43,172 hours, 44,196 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3957317501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FITTINGS AT FRAME STATION 430 BETWEEN NUMBER 30 AND 29 RIGHT LONGERON HAS MODERATE CORROSION ON THE UPPER SURFACE, ALSO NUT PLATES ARE CORRODED.  FABRICATED AND INSTALLED FITTING AND INSTALLED TWO EACH NUT PLATES.
